Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 84, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 30, 2015, 4:55 PM EDT for Jackson County, Indiana. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2015, 4:55 PM EDT (20:55 UTC)
- Expired
- Jun 30, 2015, 5:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Jackson County, IN
The radar
The Louisville radar (KLVX), 90 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.9 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
141
WUUS53 KIND 302055
SVRIND
INC071-302130-
/O.NEW.KIND.SV.W.0084.150630T2055Z-150630T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
455 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 530 PM EDT
* AT 452 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST
OF BROWNSTOWN...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CROTHERSVILLE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 42.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3875 8591 3876 8604 3878 8609 3876 8610
3877 8612 3893 8601 3885 8580 3881 8579
3878 8580 3873 8586 3873 8589
TIME...MOT...LOC 2055Z 297DEG 22KT 3880 8596
HAIL...1.00IN
WIND...60MPH
$$
RYAN2 follow-up statements
082
WWUS53 KIND 302108
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
508 PM EDT TUE JUN 30 2015
INC071-302130-
/O.CON.KIND.SV.W.0084.000000T0000Z-150630T2130Z/
JACKSON IN-
508 PM EDT TUE JUN 30 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
JACKSON COUNTY UNTIL 530 PM EDT...
AT 505 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF SCOTTSBURG...AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF SOUTHEASTERN JACKSON COUNTY.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 37 AND 41.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3873 8589 3875 8591 3876 8596 3876 8604
3878 8609 3876 8610 3877 8612 3886 8606
3885 8580 3879 8580 3873 8586
TIME...MOT...LOC 2108Z 297DEG 22KT 3876 8587
HAIL...1.00IN
WIND...60MPH
$$
NIELD365
WWUS53 KIND 302126
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
526 PM EDT TUE JUN 30 2015
INC071-302136-
/O.EXP.KIND.SV.W.0084.000000T0000Z-150630T2130Z/
JACKSON IN-
526 PM EDT TUE JUN 30 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JACKSON COUNTY
WILL EXPIRE AT 530 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.
LAT...LON 3873 8589 3875 8591 3876 8596 3876 8604
3878 8609 3876 8610 3877 8612 3886 8606
3885 8580 3879 8580 3873 8586
TIME...MOT...LOC 2126Z 297DEG 22KT 3871 8574
$$
NIELDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 4:29 PM EDT, 26 minutes earlier.
Area forecast discussion, Jun 30, 4:29 PM EDT, 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 429 PM EDT TUE JUN 30 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 204 PM EDT TUE JUN 30 2015 TWO WEATHER SYSTEMS WILL DOMINATE INDIANA WEATHER INTO THE WEEKEND. ONE IS AN OLD FRONT AND THE OTHER IS AN AREA OF HIGH PRESSURE. AT TIMES THE FRONT IS GOING TO BE OVER INDIANA. AT OTHER TIMES IT WILL BE TO OUR SOUTH. IT LOCATION IS GOING TO BE DETERMINED BY THE HIGH PRESSURE AREA. THE AREA SHOULD REMAIN CENTERED TO OUR NORTH...BUT WILL CHANGE SIZE SEVERAL TIMES. WHEN IT IS LARGE...THE FRONT WILL BE PUSHED SOUTH. WHEN IT SHRINKS...THE FRONT WILL RETURN TO OUR STATE. NEXT WEEK THERE SHOULD BE A CHANGE. HIGH PRESSURE IS FORECAST TO STRENGTHEN TO THE SOUTHEAST OF THE HOOSIER STATE AS ANOTHER FRONT APPROACHES FROM THE WEST. && .NEAR TERM /TONIGHT/... ISSUED AT 204 PM EDT TUE JUN 30 2015 THE MAIN PROBLEM IS HOW MUCH PRECIPITATION THERE WILL BE. THE HRR SHOWS A LOT DEVELOPING THIS AFTERNOON. THIS SEEMS LOGICAL SINCE WE ARE CLOSE TO THE CONVECTIVE TEMPERATURE AND THERE IS CLOUD OVER CENTRAL ILLINOIS SUGGESTING A SHORT WAVE IS APPROACHING. THE HRR ALSO SHOWS PRECIPITATION DYING VERY RAPIDLY AROUND 00Z. AGAIN...THIS IS LOGICAL. THE SHORT WAVE SHOULD BE PULLING AWAY JUST AS DAYTIME HEATING IS LOST. ALL THIS MEANS AN EVENING PERIOD WITH SCATTERED STORMS IS IN ORDER. THE OVERNIGHT ITSELF WILL NEED ONLY A LESSER CHANCES EARLY ON FOR ANY RESIDUAL STUFF. GIVEN ALL THAT CONSIDERABLE CLOUDINESS EARLY SHOULD GIVE WAY TO CLEARING LATER. TEMPERATURES ARE LIKELY TO BE SLIGHTLY COOLER THAN LAST NIGHT. ALTHOUGH THE BASIC PATTERN HAS NOT CHANGED MUCH SKIES WILL BE CLEARER. THIS PUTS LOWS IN LINE WITH MAV. && .SHORT TERM /WEDNESDAY THROUGH FRIDAY/... ISSUED AT 204 PM EDT TUE JUN 30 2015 THE MAIN QUESTION REMAINS WHAT POPS WILL BE. ALL MODELS AGREE THE OVERALL PATTERN IS NOT CHANGING MUCH. HOWEVER THE DEVIL IS IN THE DETAILS IN THESE SITUATIONS WHERE CONVECTION IS THE MAIN THING. THERE IS NO SOLUTION WE CAN HAVE GREAT CONFIDENCE IN...BUT THE GFS IS THE THING TO BASE THE FORECAST ON. ITS A STRONG MODEL AND IS PRETTY CONSISTENT WITH THE ENSEMBLE NAM. THIS GIVES CONFIDENCE IT WILL BE RIGHT. THE OPERATIONAL NAM IS AN OUTLIER. GIVEN IT OFTEN STRUGGLES WITH CONVECTION/LATENT ISSUES IT WONT GET MUCH WEIGHT. ALL TOLD...THE MAV WILL BE USED WITH LITTLE ALTERATION. SIGNIFICANT CHANGES MAY BE NEEDED LATER AS WE GET A BETTER HANDLE ON DETAILS. FOR QPF...THE HPC GUIDANCE LOOKS OK UNTIL FRIDAY NIGHT CONSIDERING WHERE THE RAIN SHOULD BE. AFTER THAT THE SUPERBLEND QPF WILL BE USED. HPC GUIDANCE SEEMS OUT OF LINE WITH WHERE THE POPS SHOULD BE HIGH. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... ISSUED AT 147 PM EDT TUE JUN 30 2015 MODELS BEGIN TO SUGGEST A MODERATION OF THE HIGHLY AMPLIFIED UPPER FLOW TRANSITIONING TOWARD MORE OF A ZONAL FLOW ON TUESDAY. FRIDAY AND SATURDAY CONTINUE TO SHOW THE TROUGHY PATTERN IN PLACE ALOFT ACROSS THE OHIO VALLEY. THIS ALONG WITH EXPECTED EMBEDDED SHORTWAVES WITHIN THE FLOW SUGGEST CHANCES FOR SHOWERS AND STORMS EACH DAY. BY SATURDAY NIGHT AND SUNDAY THE UPPER PATTER BEGINS TO FLATTEN...BECOMING MORE ZONAL. HOWEVER THE GFS SHOWS A LINGERING...POORLY ORGANIZED UPPER LOW OVER THE OHIO VALLEY THROUGH THE PERIOD. WITH A WARM AND MOIST AIR MASS STILL IN PLACE...DAILY CHANCES FOR SHOWERS STILL CANNOT BE RULED OUT WITH THIS FEATURE PRESENT. AGAIN...WITH A LACK OF SOUTHERLY FLOW INTO THE OHIO VALLEY...WILL TREND TEMPS BELOW SEASONAL NORMALS. && .AVIATION /DISCUSSION FOR THE 30/21Z TAF UPDATE/... ISSUED AT 429 PM EDT TUE JUN 30 2015 MINOR CHANGE TO WINDS AT BMG...OTHERWISE TAFS IN GOOD SHAPE. PREVIOUS DISCUSSION FOLLOWS. ISSUED AT 1249 PM EDT TUE JUN 30 2015 MAINLY VFR CONDITIONS ARE EXPECTED THIS TAF PERIOD. TAIL FROM MCV CURRENTLY EXITING THE FORECAST AREA. FORECAST SOUNDINGS CONTINUE TO SUGGEST ATTAINABLE CONVECTIVE TEMPS THIS AFTERNOON WITH DECENT CAPE AVAILABLE...HOWEVER CONFIDENCE IS LOW FOR DEVELOPMENT AS SUBSIDENCE WITHING THE WAKE OF THE DEPARTING MCV APPEARS TO BE AN UNFAVORABLE AREA FOR DEVELOPMENT. THUS WILL JUST TREND TOWARD VCTS WITH BKN CLOUDS AT THE CCL LEVELS NEAR 4K FT THIS AFTERNOON TO ACCOUNT FOR POP UP SHOWERS. LIGHT WINDS AND PLENTY OF LOWER LEVEL MOISTURE MAY LEAD TO SOME MVFR FOG CONDITIONS AT LAF...BMG AND HUF. A RETURN TO VFR WILL BE EXPECTED AGAIN ON WEDNESDAY AFTER 14Z AS DAYTIME HEATING BURNS OFF ANY FOG AND DIURNAL CU ONCE AGAIN BEGINS TO DEVELOP. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JK NEAR TERM...JK SHORT TERM...JK LONG TERM...PUMA AVIATION...JP/NIELD VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 30, 4:00 AM EDT, 12 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 400 AM EDT TUE JUN 30 2015 INZ021-028>031-035>049-051>057-060>065-067>072-010800- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 400 AM EDT TUE JUN 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. OUTLOOK: THUNDERSTORMS POSSIBLE. SOME MAY BE SEVERE. FLOODING CONTINUES. HAZARDS: DAMAGING WINDS...LARGE HAIL...HEAVY RAIN...LIGHTNING. FLOODING ALONG SOME STREAMS AND RIVERS. TIMING: BEST CHANCES FOR SEVERE WILL BE THIS AFTERNOON AND EARLY EVENING. THUNDERSTORMS ARE POSSIBLE ANYTIME TODAY AND THEN MAINLY THIS EVENING. FLOODING ONGOING. DISCUSSION: A COLD FRONT WILL MOVE THROUGH THE AREA BRINGING MORE CHANCES FOR THUNDERSTORMS. SOME OF THE STORMS MAY BECOME SEVERE...MAINLY ALONG AND SOUTH OF INTERSTATE 70. FLOODING WILL CONTINUE ACROSS THE AREA FROM RECENT EXCESSIVE RAINFALL. FOR INFORMATION ON RIVER FLOODING PLEASE SEE THE LATEST HYDROLOGIC STATEMENT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OUTLOOK: RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS. THERE WILL BE CHANCES FOR THUNDERSTORMS ACROSS MOST OF CENTRAL INDIANA THROUGH MONDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER LIGHTNING IS A THREAT FROM ANY THUNDERSTORM. DISCUSSION: SIGNIFICANT RIVER FLOODING WILL CONTINUE ALONG MANY AREA RIVERS THROUGH THE WEEK. SEE THE LATEST HYDROLOGIC STATEMENT FOR DETAILS. A SLOW MOVING FRONT ALONG WITH A SERIES OF UPPER WAVES WILL KEEP CHANCES FOR THUNDERSTORMS IN THE FORECAST THROUGH THE HOLIDAY WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Special weather statement, Jun 30, 12:36 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1236 PM EDT TUE JUN 30 2015
INZ064-065-072-301700-
BARTHOLOMEW-DECATUR-JENNINGS-
1236 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN DECATUR...EASTERN
BARTHOLOMEW AND NORTHEASTERN JENNINGS COUNTIES UNTIL 100 PM EDT...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 12 MILES SOUTH OF GREENSBURG...OR 16 MILES
NORTHWEST OF VERSAILLES...MOVING EAST AT 45 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
NEBRASKA...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3919 8544 3907 8544 3905 8544 3916 8584
3933 8577 3926 8534
TIME...MOT...LOC 1636Z 287DEG 38KT 3916 8546
PUMALocal storm report, Jun 30, 1:44 PM EDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
144 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM HAIL NORTH VERNON 39.01N 85.63W
06/30/2015 E0.25 INCH JENNINGS IN PUBLIC
RELAYED BY MEDIA
&&
BHHLocal storm report, Jun 30, 2:16 PM EDT, 2 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
216 PM EDT TUE JUN 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 1 ESE LETTS 39.23N 85.55W
06/30/2015 E0.75 INCH DECATUR IN TRAINED SPOTTER
LOTS OF DIME SIZE HAIL
&&
DRTSpecial weather statement, Jun 30, 4:11 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
411 PM EDT TUE JUN 30 2015
INZ071-302100-
JACKSON-
411 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM ADVISORY FOR JACKSON COUNTY UNTIL 500 PM
EDT...
AT 407 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES WEST OF BROWNSTOWN...OR 15 MILES EAST OF
BEDFORD...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SEYMOUR...
BROWNSTOWN...
FREETOWN...
PLEASANT VIEW...
MEDORA...
VALLONIA...
CROTHERSVILLE...
&&
LAT...LON 3873 8590 3875 8591 3876 8604 3878 8609
3876 8611 3879 8627 3899 8628 3899 8630
3903 8630 3894 8580 3880 8579 3874 8584
3872 8586
TIME...MOT...LOC 2011Z 303DEG 20KT 3891 8620
RYANSpecial weather statement, Jun 30, 4:24 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
424 PM EDT TUE JUN 30 2015
INZ072-302100-
JENNINGS-
424 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHERN JENNINGS COUNTY UNTIL
500 PM EDT...
AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF VERNON...OR 11 MILES
SOUTHEAST OF SEYMOUR...MOVING EAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
PARIS CROSSING...
&&
LAT...LON 3882 8580 3892 8580 3896 8578 3895 8544
3891 8544 3891 8553 3888 8553 3888 8557
3885 8557 3885 8560 3882 8561 3882 8568
3881 8569 3882 8571
TIME...MOT...LOC 2024Z 287DEG 20KT 3888 8568
RYANSpecial weather statement, Jun 30, 4:49 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
449 PM EDT TUE JUN 30 2015
INZ045-046-053-054-302130-
HENDRICKS-MORGAN-OWEN-PUTNAM-
449 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN HENDRICKS...WESTERN
MORGAN...NORTHEASTERN OWEN AND SOUTHERN PUTNAM COUNTIES UNTIL 530 PM
EDT...
AT 447 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GREENCASTLE...OR 28 MILES NORTHEAST OF TERRE
HAUTE...MOVING SOUTHEAST AT 25 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
GREENCASTLE...
FILLMORE...
CLOVERDALE...
BELLE UNION...
STILESVILLE...
QUINCY...
LITTLE POINT...
EMINENCE...
MONROVIA...
PARAGON...
LAKE HART...
CENTERTON...
BETHANY...
BROOKLYN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3959 8701 3966 8701 3975 8695 3956 8635
3934 8651 3957 8702 3959 8702
TIME...MOT...LOC 2050Z 297DEG 22KT 3963 8689
RYANThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 3:30 AM EDT | Special Weather Statement | IND | Parke, Vermillion | 45 min |
| Jun 30, 5:55 AM EDT | Special Weather Statement | IND | Carroll | 35 min |
| Jun 30, 6:10 AM EDT | Special Weather Statement | IND | Tippecanoe | 35 min |
| Jun 30, 12:36 PM EDT | Special Weather Statement | IND | Decatur | 24 min |
| Jun 30, 1:10 PM EDT | Severe Thunderstorm Warning | IND | Jennings | 50 min |
| Jun 30, 2:02 PM EDT | Severe Thunderstorm Warning | IND | Decatur | 43 min |
| Jun 30, 4:11 PM EDT | Special Weather Statement | IND | Jackson | 49 min |
| Jun 30, 4:24 PM EDT | Special Weather Statement | IND | Jennings | 36 min |
| Jun 30, 4:49 PM EDT | Special Weather Statement | IND | Morgan, Putnam | 41 min |
| Jun 30, 6:06 PM EDT | Areal Flood Advisory | IND | Decatur, Jennings | 3 hr |
| Jun 30, 6:12 PM EDT | Special Weather Statement | IND | Jennings | 18 min |
| Jun 30, 6:40 PM EDT | Special Weather Statement | IND | Shelby | 50 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.